Doctor insights on:
Relafen And Advil
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes, you can: taking both at once should be OK, but taking too many NSAID's, every day for several weeks or months can cause damage. Always talk to your doctor before combining medications. ...Read more
yes: But only if recommended and prescribed by a licensed physician. ...Read more
Yes: There are no significant medication interactions.Get a more detailed answer ›
Possibly: It depends on the particular clinical pain issue (s) and the reason(s) for taking the pain medications. As long as there are no kidney or liver issues, it should be fine. It is necessary to stay within the recommended dosages /frequency of use and avoid using this combination of medications for more than a few days. ...Read more
Can I take exedrin after taking Aleve (naproxen) for headache?. Will asperin and Aleve (naproxen) interact?.
Stomach aches: The combination (+/- the advil in your medication list) can lead to significant stomach upset/pain also can effect platelet function (risk of bleeding).Repeated exposures put you at risk for more serious consequences.Better to pick one NSAID (Exedrin or Aleve (naproxen) or Advil), be sure to use in appropriate doses. Hope this helps. ...Read moreSee 1 more doctor answer
Not recommended: It may increase your risk of stomach bleeding. ...Read more
Can you take tylenol (acetaminophen) and Advil together? Can you take tylenol (acetaminophen) and Advil together?
Don't alternate: I don't recommend that you alternate antipyrectics like tylenol (acetaminophen) and advil. There is too great of a risk of accidentally overdosing one of the medications. It is better to dose the medications based specifically upon your child's weight. Your pediatrician can calculate a dosage range based upon weight. (this is often different that what you see on the bottle). ...Read more
About 12 H: 12 hours is adequate assuming you have normal renal function. ...Read more
Not much: Both are non-steroidal anti-inflammatory drugs.Get a more detailed answer ›
Not together: Taking two non-steroidal anti-inflammatory drugs can cause gastritis, gastric ulcer, including gastric perforation. So, in general , the answer is no. On the other hand, assumning a single dose of Ibuprofen (800mg), with its half-life of nearly two hours, should be "completely" eliminated in 10 hours. Nabumetone, however, has a half-life of 20-24 hours is not "completely" elimininated for 5 day. ...Read moreSee 1 more doctor answer
Taking 500mg nabumetone 2x daily. Can I take 2 ibuprofen for period cramps also? Mostly likely only need to use ibuprofen for approx 2 days.
Can ibuprofen cause bruising? I switched anti inflammatory pills from refalen to naproxen. And noticed all the bruising suddenly. Why?
NSAID bruising: Almost all nsaids affect platelet aggregation to some degree like aspirin; the cox-2 inhibitor NSAID Celebrex (celecoxib) has the least effect on platelets. Eating foods rich in vitamin k may help prevent the bruising you're experiencing. http://www.healthaliciousness.com/articles/food-sources-of-vitamin-k.php ask doc first if u r prone to forming blood clots or r on birth control pills. ...Read moreSee 2 more doctor answers
I've been to the ER twice, and my doctor for pain in my neck shoulder and left arm. They say it's inflamed. I am taking Nabumetone 500 twice a day, would it be better to take 800 mg of Ibuprofen every 6 hours? The Nabumetone doesn't seem to work very we
Relafin: Relafen (nabumetone) belongs to a group of drugs called nonsteroidal anti-inflammatory drugs (nsaids). It works by reducing hormones that cause inflammation and pain in the body. There is no one drug that is effective for everyone when it comes to joint pain so please consult with your physician. ...Read more
A mixed bag: Plain Advil would not be an issue at all - but the PM part has benadryl that might cause a false positive in certain tests. Even that should be okay after a full day or two since the last pill (half life short) but bring the bottle w/ you to reflect the cause if there's a problem. They should be familiar w/ this common issue. Try to feel innocent if you really are! Best wishes. ...Read more
Yes: Zantac (ranitidine) is actually used to counteract the irritation from taking advil. If you are taking advil on an ongoing basis it will probably not help with tomach pain (counteract the irritation effects). But if you have stopped the advil zantac (ranitidine) will help any irritation causing the discomfort to heal more quickly than it would do without any treatment. ...Read more